# SDR SWAA2023102601334

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AED MOP SILL BS947+4 LBL54 WL208.<[01] UPDATED STEP 1;[02] UPDATED STEP 2. ADDED ORIGINAL MATERIAL THICKNESS.;[03] REMOVED CORROSION FROM AED MOP SILL BS947+4 LBL54 WL208 FOUND TO BE WITHIN LIMITS PER RM 53-70-15-1A-1; PAR. 4.D.(2). (A). FIG. 103; DETAIL D.
